# SDR F3LA202509180292

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 17,847 hours, 8,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE FOUND CORROSION L2 DOOR SILL BEAM FR-68.    PERFORMED REPAIR OF THE L2 DOOR SILL BEAM FR-68 IAW-53-41-14-300-001 REV 45. MX ACTION IS ACCEPTABLE. /END/.
